Any problems with bruising while on saphris?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

30 Oct 2010

Hello,

There is no such possible side effect listed, althought it can not be ruled out, as all lists of possible side effects are not complete and new side effects may develop depending on the person´s organism and reaction to the med.-

I suggest you contact your pharmarcist and check with him or her in the meantime, and on tuesday get in touch with your doctor and inform him / her.-

Have a nice weekend.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What do I need to know about Saphris?

I just started taking Saphris last night 10mg. and suddenly stopping Seroquel 800mg at the same time. Is there anything that I need to know that ...

2 answers 13 Apr 2011

Just got diagnosed as bipolar 2?

My question is I have been on several medications now tonight I start saphris Im just fustrated for being on so many medications when will I notice ...

2 answers 8 Sep 2011

Can Saphris just stop working?

After a lifetime of severe depressive episodes and mood disorders, and trying more medications than I can remember, my mom (bipolar II) started ...

2 answers 11 Feb 2012

Binge eating while asleep--taking Saphris (not Ambien!) HELP!?

I took Saphris last fall through this spring, and it helped AMAZINGLY to manage my bipolar disorder. But i ate--and ate and ate and ATE every night ...

3 answers 9 Aug 2012

Can you take more than 20mg of saphris a day and be safe ?

Saphris is working but I was wondering if I could take more to feel better and eliminate these depressive episodes of feeling tired a lot.

1 answer 10 Jun 2013